Modelling dominance hierarchy formation as a multi-player game

Broom, M and Cannings, C (2002) Modelling dominance hierarchy formation as a multi-player game. Journal of Theoretical Biology, 219 (3). pp. 397-413. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 20:13
Last Modified: 04 Apr 2012 12:44
URI: http://sro.sussex.ac.uk/id/eprint/24756
📧 Request an update